Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 42, NWS Lincoln, IL

May 11, 2016Clay County, Effingham County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2016, 3:34 PM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2016, 3:34 PM CDT (20:34 UTC)
Expired
May 11, 2016, 4:30 PM CDT
In force
56 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, IL, Effingham County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 113 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:25 PM CDTTSTM WND DMG2 Ssw Watson, ILTREES BENT AND HANGING OVER THE ROAD AT ROUTE 37.
May 11, 4:25 PM CDTTSTM WND DMG3 Ene Mason, ILTREES AND POWER LINES DOWN ALONG THE MASON EBBERLE ROAD.
May 11, 4:30 PM CDTTSTM WND DMG1 S Effingham County Ai, ILPOWER LINES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:10 PM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

576 
WUUS53 KILX 112034
SVRILX
ILC025-049-079-112130-
/O.NEW.KILX.SV.W.0042.160511T2034Z-160511T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
  NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 430 PM CDT

* AT 333 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM VANDALIA TO 6 MILES SOUTHEAST OF SALEM...MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EFFINGHAM...ALTAMONT...LOUISVILLE...WATSON...BEECHER CITY...EDGEWOOD...
  BIBLE GROVE...SHUMWAY...IOLA...MOCCASIN...MASON...OSKALOOSA...LAKE SARA...
  ELLIOTSTOWN...HEARTVILLE...HORD...EFFINGHAM COUNTY AIRPORT...NEWTON
  LAKE AND ALTAMONT RESERVOIR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 143 AND 161.
 INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3891 8870 3891 8881 3922 8881 3922 8863
      3891 8828 3865 8869
TIME...MOT...LOC 2033Z 216DEG 31KT 3901 8909 3857 8886 

HAIL...1.00IN
WIND...60MPH
 
$$

SMITH
2 follow-up statements
960 
WWUS53 KILX 112047
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT WED MAY 11 2016

ILC025-049-079-112130-
/O.CON.KILX.SV.W.0042.000000T0000Z-160511T2130Z/
JASPER-CLAY-EFFINGHAM-
347 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN JASPER...NORTHWESTERN CLAY AND EFFINGHAM COUNTIES...

AT 347 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF RAMSEY TO NEAR OMEGA...MOVING
NORTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...ALTAMONT...LOUISVILLE...WATSON...BEECHER CITY...EDGEWOOD...
BIBLE GROVE...SHUMWAY...IOLA...MOCCASIN...MASON...OSKALOOSA...LAKE SARA...
ELLIOTSTOWN...HEARTVILLE...HORD...EFFINGHAM COUNTY AIRPORT...NEWTON LAKE
AND ALTAMONT RESERVOIR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 143 AND 161.
 INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3891 8870 3891 8881 3922 8881 3922 8863
      3891 8828 3865 8869
TIME...MOT...LOC 2047Z 216DEG 31KT 3909 8901 3865 8878 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

SMITH
408 
WWUS53 KILX 112110
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT WED MAY 11 2016

ILC025-049-079-112130-
/O.CON.KILX.SV.W.0042.000000T0000Z-160511T2130Z/
JASPER-CLAY-EFFINGHAM-
410 PM CDT WED MAY 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN JASPER...NORTHWESTERN CLAY AND EFFINGHAM COUNTIES...

AT 409 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COWDEN TO NEAR IOLA...MOVING NORTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...ALTAMONT...LOUISVILLE...WATSON...BEECHER CITY...EDGEWOOD...
BIBLE GROVE...SHUMWAY...IOLA...MOCCASIN...MASON...OSKALOOSA...LAKE SARA...
ELLIOTSTOWN...HEARTVILLE...HORD...EFFINGHAM COUNTY AIRPORT...NEWTON LAKE
AND ALTAMONT RESERVOIR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 143 AND 161.
 INTERSTATE 70 BETWEEN MILE MARKERS 78 AND 95.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3891 8870 3891 8881 3922 8881 3922 8863
      3891 8828 3865 8869
TIME...MOT...LOC 2109Z 216DEG 31KT 3924 8887 3880 8864 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:43 PM CDT, 51 minutes earlier.

Area forecast discussion, May 11, 2:43 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
243 PM CDT WED MAY 11 2016

.SHORT TERM...(Tonight)
ISSUED AT 241 PM CDT Wed May 11 2016

Another storm system moving through the region today and tonight has
developed some convective activity early. The better organized
storms are just south of ILX this afternoon, but ample instability
was in place in west central Illinois.  Moving forward into the
overnight hours, the modeling of the evolution of the storms becomes
far more problematic. The current activity mixes the atmosphere to
an extent, and at least a couple runs of the HRRR actually responds
by breaking the subsequent line of convection that develops later
tonight with the front itself. Summary forecast would be that the
limited activity now will likely not eliminate the second round with
the forcing of the actual front tonight... but may limit the severe
potential.  Either way, continuation of the pops ahead of the
boundary through the overnight and damping the diurnal swing this
evening and through the overnight somewhat for the cloud cover.
NAM12 layer RH starting a brief clearing behind the front until the
stratus moves back in before morning.

&&

.LONG TERM...(Thursday through Wednesday)
ISSUED AT 241 PM CDT Wed May 11 2016

Cool and wet period shaping up for the region over the next week.
Large gyre rotating slowly across eastern Canada will continue to
produce reinforcing shots of cool air as it moves into the Canadian
maritime by midweek. Although models are generally similar in the
overall pattern, the timing of individual waves and the orientation
of the trailing portion of the system is somewhat different.

On Thursday the first in the series of cold fronts will cross the
state. Depending on timing, there does appear to be a window in
eastern Illinois during the afternoon where thunderstorms will
develop along and just in front of the front. Some of the storms
along the Indiana border to the south of Danville may be capable of
strong winds and hail.

Cooler temps move in behind the front, with lows Thursday Night
dropping below normal as 850mb temps are progged to drop some 10C
between. A second cold front will push through Friday Afternoon and
Friday Night bring subfreezing 850mb temps in its wake. Moisture
should be quite limited given that Thursday's front will shunt the
bulk of deep moisture southeast of the forecast area. There may be
enough residual moisture for a few thunderstorms to develop along
the front.

The front is expected to push southward to near the Gulf Coast over
the weekend and then begin to return north as the upper low moves
away. Overrunning moisture over the cool air in place is expected to
begin to impact the area by Monday with periods of showers and
thunderstorms as waves in the southern stream flow interact with
the front as it slowly moves northward. Since central and southeast
Illinois will be on the cool side of the boundary, severe weather
threat should be limited.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1241 PM CDT Wed May 11 2016
Forecast problematic. Models split with how to deal with
convection through the early afternoon. Have put in more obvious
precip/TS for PIA SPI DEC and BMI in the short term...delaying
entirely for CMI in the east. VCTS dominating the remainder of the
afternoon and early evening due to potential mesoscale influences
and plenty of instability, regardless of lifting mechanisms.
through the morning, llvl moisture likely to bring IFR cigs back
in right behind the initial clearing behind the front tonight. NAM
layer RH hinting at a chance for a break out in PIA and SPI for
mid morning...have trended forecast that way. May be a little
optimistic.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...HJS
LONG TERM...Barker
AVIATION...HJS
Hazardous weather outlook, May 11, 11:39 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1139 AM CDT WED MAY 11 2016

ILZ027>031-036>038-040>043-047>053-121100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
1139 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...WITH THE
THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS
AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO
TONIGHT...ESPECIALLY BETWEEN 6 PM AND MIDNIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-121100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
1139 AM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TODAY...WITH THE
THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS
AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS REMAIN POSSIBLE THURSDAY...ESPECIALLY IN THE
MORNING. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO
TONIGHT...ESPECIALLY BETWEEN 6 PM AND MIDNIGHT.

HJS

In the hours before

Local storm report, May 11, 2:34 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
234 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             ASHLAND                 39.89N 90.01W
05/11/2016  M0.75 INCH       CASS               IL   TRAINED SPOTTER

&&

DRH
Local storm report, May 11, 2:43 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 SW LATHAM             39.95N 89.19W
05/11/2016  M0.75 INCH       LOGAN              IL   MESONET

            SWOP REPORT.

0215 PM     TSTM WND GST     2 SW LATHAM             39.95N 89.19W
05/11/2016  E50.00 MPH       LOGAN              IL   MESONET

            SWOP REPORT.

&&

DRH
Local storm report, May 11, 2:56 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             ASHLAND                 39.89N 90.01W
05/11/2016  M0.75 INCH       CASS               IL   TRAINED SPOTTER

0128 PM     TSTM WND GST     PETERSBURG              40.01N 89.85W
05/11/2016  E60.00 MPH       MENARD             IL   EMERGENCY MNGR

            0.5 INCH HAIL ALSO REPORTED.

0139 PM     TSTM WND DMG     8 E PETERSBURG          40.01N 89.70W
05/11/2016                   MENARD             IL   MESONET

            MULTIPLE TREE LIMBS DOWN. ONE APPLE TREE SNAPPED AT THE
            BASE. SWOP REPORT.

0139 PM     TSTM WND GST     8 E PETERSBURG          40.01N 89.70W
05/11/2016  M79.00 MPH       MENARD             IL   MESONET

            PEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT. MEASURED
            WIND SPEED CORRECTED.

0200 PM     HAIL             1 S ELKHART             40.00N 89.48W
05/11/2016  M0.75 INCH       LOGAN              IL   EMERGENCY MNGR

            ESTIMATED 40-50 MPH WINDS.

0215 PM     HAIL             2 SW LATHAM             39.95N 89.19W
05/11/2016  M0.75 INCH       LOGAN              IL   MESONET

            SWOP REPORT.

0215 PM     TSTM WND GST     2 SW LATHAM             39.95N 89.19W
05/11/2016  E50.00 MPH       LOGAN              IL   MESONET

            SWOP REPORT.

&&

DRH
Local storm report, May 11, 3:02 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     MOUNT PULASKI           40.01N 89.28W
05/11/2016                   LOGAN              IL   PUBLIC

            LARGE TREE LIMBS BLOWN DOWN.

&&

DRH
Special weather statement, May 11, 3:15 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT WED MAY 11 2016

ILZ067-071>073-112045-
LAWRENCE-CLAY-JASPER-RICHLAND-
315 PM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL JASPER...RICHLAND
AND SOUTHEASTERN CLAY COUNTIES UNTIL 345 PM CDT...

AT 314 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SCHNELL...OR 10 MILES EAST OF FLORA...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OLNEY...CLAY CITY...NOBLE...CLAREMONT...CALHOUN...WEST LIBERTY...DUNDAS...
SCHNELL AND OLNEY NOBLE AIRPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3860 8836 3870 8846 3890 8810 3873 8789
      3860 8817
TIME...MOT...LOC 2014Z 235DEG 30KT 3866 8829

SMITH
Local storm report, May 11, 3:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND GST     1 NW MONTICELLO         40.04N 88.59W
05/11/2016  M66 MPH          PIATT              IL   TRAINED SPOTTER

&&

BRO

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:53 AM CDTDense Fog AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more7 hr
May 11, 11:18 AM CDTRiver Flood WarningILXCass, Fulton, Mason13 days
May 11, 11:18 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler14 days
May 11, 1:17 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon28 min
May 11, 1:38 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon37 min
May 11, 2:08 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon37 min
May 11, 2:23 PM CDTSpecial Weather StatementILXMacon37 min
May 11, 2:48 PM CDTSevere Thunderstorm WarningILXDeWitt, Macon, Piatt42 min
May 11, 3:15 PM CDTSpecial Weather StatementILXRichland30 min
May 11, 3:18 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Piatt42 min
May 11, 3:21 PM CDTSevere Thunderstorm WarningILXClay, Richland39 min
May 11, 3:44 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas46 min
May 11, 3:58 PM CDTSevere Thunderstorm WarningILXClay, Jasper, Lawrence, Richland62 min
May 11, 4:00 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland45 min
May 11, 4:17 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Richland, Shelby43 min
May 11, 4:24 PM CDTSpecial Weather StatementILXEdgar, Vermilion51 min
May 11, 4:31 PM CDTTornado WarningILXCumberland, Effingham, Jasper29 min
May 11, 4:36 PM CDTSpecial Weather StatementILXDouglas39 min
May 11, 4:44 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence46 min
May 11, 4:51 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland39 min
May 11, 5:02 PM CDTFlash Flood WarningILXEffingham3 hr
May 11, 5:08 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper37 min
May 11, 5:17 PM CDTSpecial Weather StatementILXEdgar43 min
May 11, 5:26 PM CDTSevere Thunderstorm WarningILXLawrence19 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.